# SDR HALA2009102700489

- Difficulty date: October 27, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 89,975 hours, 17,229 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - LT GEN DRIVE EICAS AND LT DRIVE LIGHT CAME STEADY THEN WENT OUT ABOUT 30 NM FROM AIRPORT.  LIGHTS CAME ON TWICE(10-20 SEC) THEN OUT, PRIOR TO ANY DISCONNECT.  DID A BITE CHECK FOR THE BPCU, NO FAULTS FOUND.  DELTA P PRESS CK'S NML.  CHECKED CONNECTOR PLUG, CK GOOD.  RAN NR1 ENG, ALL INDICATIONS NORMAL.  ALL IAW FIM 24-20-001/101 FIG 101. IDG SERVICED AT OVERNIGHT CHECK.  VOLTS AND FREQ'S NML.  IDG OPS NML WITH SHIPS ENTIRE LOAD (.61).
